Previous |  Up |  Next


Title: Some sequential properties (English)
Author: Hušek, Miroslav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 21
Issue: 3
Year: 1980
Pages: 627-628
Category: math
MSC: 54E15
Date available: 2008-06-05T21:05:59Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_021-1980-3_20.pdf 199.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo